# SDR JJBA857CA3310

- Difficulty date: June 20, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N857CA
- Make and model: Dhav DHC8202
- Aircraft serial: 531
- Aircraft time: 25,736 hours, 28,118 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THAT THE EMERGENCY LIGHT AT ROW 1 ARE NOT WORKING.  MX CREW RECONNECTED WIRING AT SECOND FLOOR STRIP.  OPS CHECK WAS SATISFACTORY.
